MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SCF-415
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Malposition of Device (2616)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 03/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.The event of "capsular contracture, baker grade iii" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.
 
Event or Problem Description
Healthcare professional reported "contractor".Later healthcare professional reported "capsular contracture baker grade iii".This record is for the left side.Device has been explanted and replaced.
 
Event or Problem Description
Healthcare professional reported "contractor".Later healthcare professional reported "capsular contracture baker grade iii".Later healthcare professional reported "any creases", "implant was flipped¿.This record is for the left side.Device has been explanted and replaced.
 
Additional Manufacturer Narrative
Based on the product analysis performed, the assessments of the complaints are: ¿ capsular contracture: unable to observe as it is not related to the manufacturing process.¿ flipping: unable to observe as it is not related to the manufacturing process.¿ crease/folding of implant: observed creases on the device.As per the investigation procedures, creases and deformation were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
 
Event or Problem Description
Upon further review, event of "implant was flipped¿ (malposition) is assessed as minor in severity and will be unreported.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5 h6 h11.Upon further review, event of "implant was flipped¿ (malposition) is assessed as minor in severity and will be unreported.Please disregard imdrf code of a150202 malposition.Laboratory analysis summary the device related to the reported event of capsular contracture and malposition was received on july 15, 2025, with lot number 3585035.Based on the product analysis performed, the assessments of the complaints are: capsular contracture: unable to observe as it is not related to the manufacturing process.Malposition: unable to observe as it is not related to the manufacturing process.As per the investigation procedures, creases and deformation were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
 
Event or Problem Description
Healthcare professional further reported singulair was used as treatment for the capsular contracture grade iii.
 
Additional Manufacturer Narrative
Corrected data: b5 b7 h6.

Brand Name
INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22443626
Report Number9617229-2025-11381
Device Sequence Number20689326
Product Code FTR
UDI-Device Identifier10888628030121
UDI-Public(01)10888628030121(10)3585035(11)220126(17)261226
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSCF-415
Device Lot Number3585035
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer07/15/2025
08/14/2025
11/05/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date08/14/2025
09/09/2025
11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age26 YR
Patient SexFemale
Patient Weight61 KG
Patient EthnicityNon Hispanic
Patient RaceWhite